# SDR HYIA20160511002

- Difficulty date: May 7, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N385CA
- Make and model: Cessna 402C
- Aircraft serial: C4020111
- Aircraft time: 17,528 hours, 5,807 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Loose
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT BRAKE INOPERATIVE & LARGE AMOUNT OF HYD FLUID NOTED ON POST FLIGHT INSPECTION.  PERFORMED VISUAL INSPECTION OF LT BRAKE SYS & WW, FOUND CALIPER TO WW FLEXIBLE HOSE TOP FITTING LOOSE.  RE-TORQUED CALIPER TO WW FLEXIBLE HOSE TOP FITTING IAW MM CHPT 32-40-00.  ALSO BLED BRAKE SYS ON LT SIDE & SERVICED LT BRAKE MASTER CYLINDER IAW MM CHPT 12-10-05.  OPERATIONS CHECKED GOOD NO LEAK FOUND AT THIS TIME.
